图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v36.i5.20
pages 10-25

Identification of Systems of Regression Models with Random Coefficients

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

ABSTRACT

A problem of estimating coefficients in a system of regression models is described. The models' coefficients are random variables and output variables can be defined by different regressor sets. The estimation problem is formulated as a conditional optimization problem. Optimality conditions of coefficient estimation for two possible cases of dependence between regression model coefficients for different output variables are derived. Corresponding iterative estimation schemes are developed.


Articles with similar content:

Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Leonid S. Zhiteckii
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
ON A ONE ANALYTICAL SOLUTION METHOD FOR THE DYNAMIC LAMINAR BOUNDARY-LAYER PROBLEM IN A SELF-SIMILAR CASE
TsAGI Science Journal, Vol.44, 2013, issue 5
Valerii Nikolaevich Laptinskii
DESIGN UNDER UNCERTAINTY EMPLOYING STOCHASTIC EXPANSION METHODS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 2
Michael S. Eldred, Howard C. Elman